# SDR UALA2012120306916

- Difficulty date: December 2, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 41,800 hours, 15,655 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CREASE APPROX 1 FT AFT OF DOOR 3R AT MID LEVEL.  MAJOR REPAIR ACCOMPLISHED.   FUSELAGE SKIN DENT IS SMOOTH, CRACK FREE & WITHIN LIMITS PER SRM 53-00-01PG101.  NO ACTION REQUIRED.  DAMAGE WAS AT STA 1707, BETWEEN STR 15R & 16R.  FOUND TO BE OUT OF LIMITS.  DOUBLER REPAIR INSTALLED PER SRM 53-00-01 REPAIR 3 FIGURE 201.
